Alert archive / Nebraska / Snow Advisories in 2007

Snow Advisory 3, NWS North Platte, NE

April 12, 20079 counties in Nebraska

NWS North Platte, NE issued this snow advisory at Apr 12, 2007, 12:11 PM MDT for 9 counties in Nebraska. It took effect at Apr 13, 2007, 12:00 AM MDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2007, 12:11 PM MDT (18:11 UTC)
In effect from
Apr 13, 2007, 12:00 AM MDT
Expired
Apr 13, 2007, 4:23 PM MDT
In force
16 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Chase County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLBF 121812
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
111 PM CDT THU APR 12 2007

NEZ070-130215-
/O.UPG.KLBF.WS.A.0004.070413T0600Z-070414T0000Z/
/O.EXB.KLBF.WS.W.0002.070413T0600Z-070414T0600Z/
HAYES-
INCLUDING THE CITY OF...HAYES CENTER
111 PM CDT THU APR 12 2007

...WINTER STORM WARNING IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT
SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A STRONG SPRING STORM SYSTEM IS EXPECTED TO CROSS THE PLAINS
TONIGHT THROUGH FRIDAY. RAIN CHANGING TO SNOW IS LIKELY IN HAYES
COUNTIES OF SOUTHWEST NEBRASKA THIS EVENING. THE RAIN WILL CHANGE
TO SNOW BY MIDNIGHT AND MAY BE HEAVY AT TIMES WITH TOTAL
ACCUMULATIONS OF AROUND EIGHT INCHES. LOCALIZED HEAVIER AMOUNTS
ARE POSSIBLE. WIND INCREASING TO 10 TO 20 MPH MAY CAUSE SOME
BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

NEZ058-069-130215-
/O.EXT.KLBF.WS.W.0002.070413T0600Z-070414T0600Z/
PERKINS-CHASE-
INCLUDING THE CITIES OF...GRANT...IMPERIAL
1211 PM MDT THU APR 12 2007

...WINTER STORM WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT FRIDAY NIGHT...

THE WINTER STORM WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT MDT FRIDAY NIGHT. 

A STRONG STORM SYSTEM IS EXPECTED TO CROSS THE CENTRAL PLAINS. SNOWFALL
RATES OF OVER AN INCH PER HOUR ARE POSSIBLE TOWARD FRIDAY MORNING.
BY FRIDAY EVENING...7 TO 9 INCHES OF SNOW ACCUMULATION IS LIKELY
ACROSS PERKINS AND CHASE COUNTIES. IN ADDITION TO HEAVY SNOW...10
TO 20 MPH WIND MAY CAUSE SOME BLOWING AND DRIFTING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

NEZ071-130215-
/O.UPG.KLBF.WS.A.0004.070413T0600Z-070414T0000Z/
/O.NEW.KLBF.SN.Y.0003.070413T0600Z-070414T0600Z/
FRONTIER-
INCLUDING THE CITIES OF...CURTIS...EUSTIS
111 PM CDT THU APR 12 2007

...SNOW ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT
SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A STRONG STORM SYSTEM WILL BRING SNOW TO SOUTHWEST NEBRASKA
TONIGHT WITH THE SNOW CONTINUING THROUGH FRIDAY EVENING. RAIN WILL
START THIS EVENING AND CHANGE TO SNOW BY LATE TONIGHT. SNOWFALL
TOTALS OF FOUR TO SIX INCHES CAN BE EXPECTED BY LATE FRIDAY
EVENING. SOME DRIFTING IS ALSO POSSIBLE WITH 10 TO 20 MPH WIND.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

NEZ022-035-056-057-059-130215-
/O.NEW.KLBF.SN.Y.0003.070413T0600Z-070414T0600Z/
GARDEN-ARTHUR-DEUEL-KEITH-LINCOLN-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL...
BIG SPRINGS...OGALLALA...NORTH PLATTE
111 PM CDT THU APR 12 2007 /1211 PM MDT THU APR 12 2007/

...SNOW ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ FRIDAY TO
1 AM CDT /MIDNIGHT MDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ FRIDAY
TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY. 

A STRONG STORM SYSTEM WILL BRING SNOW TO SOUTHWEST NEBRASKA
TONIGHT WITH THE SNOW CONTINUING THROUGH FRIDAY EVENING. RAIN WILL
BEGIN THIS EVENING AND CHANGE TO SNOW BY LATE EVENING. SNOWFALL
TOTALS OF THREE TO FIVE INCHES CAN BE EXPECTED BY LATE FRIDAY
EVENING. SOME DRIFTING IS ALSO POSSIBLE IN 10 TO 20 MPH WIND.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
SPRINGER
5 follow-up statements
000 
WWUS43 KLBF 130130 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
830 PM CDT THU APR 12 2007

NEZ058-069-070-131200-
/O.CON.KLBF.WS.W.0002.070413T0600Z-070414T0600Z/
PERKINS-CHASE-HAYES-
INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER
830 PM CDT THU APR 12 2007 /730 PM MDT THU APR 12 2007/

...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT
MDT/ FRIDAY TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT
MDT/ FRIDAY TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY. 

A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS THROUGH
FRIDAY EVENING. SNOW IS EXPECTED TO BECOME MODERATE TO AT TIMES HEAVY
DURING THE EARLY MORNING HOURS FRIDAY. SNOW IS EXPECTED TO CONTINUE
INTO FRIDAY EVENING WITH 6 TO 8 INCHES OF SNOW ACCUMULATION LIKELY
ACROSS PERKINS...CHASE...AND HAYES COUNTIES. IN ADDITION TO HEAVY
SNOW...10 TO 20 MPH WINDS MAY CAUSE SOME BLOWING AND DRIFTING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

NEZ022-035-056-057-059-071-131200-
/O.CON.KLBF.SN.Y.0003.070413T0600Z-070414T0600Z/
GARDEN-ARTHUR-DEUEL-KEITH-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL...
BIG SPRINGS...OGALLALA...NORTH PLATTE...CURTIS...EUSTIS
830 PM CDT THU APR 12 2007 /730 PM MDT THU APR 12 2007/

...SNOW ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
FRIDAY TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
FRIDAY TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY. 

A STRONG STORM SYSTEM IS EXPECTED TO BRING SNOW TO THE
SOUTHEASTERN PANHANDLE AND PORTIONS OF WEST CENTRAL AND SOUTHWEST
NEBRASKA. RAIN WILL MIX WITH AND CHANGE TO SNOW DURING THE EARLY
MORNING HOURS FRIDAY WITH SNOW POSSIBLE INTO FRIDAY EVENING.
SNOWFALL TOTALS OF TWO TO FOUR INCHES ARE POSSIBLE NORTH OF
INTERSTATE 80 WITH HIGHER AMOUNTS OF THREE TO SIX INCHES TO THE
SOUTH. SOME DRIFTING IS ALSO POSSIBLE WITH 10 TO 20 MPH WINDS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

KAR
000 
WWUS43 KLBF 130824
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
324 AM CDT FRI APR 13 2007

NEZ058-069-070-131700-
/O.CON.KLBF.WS.W.0002.000000T0000Z-070414T0600Z/
PERKINS-CHASE-HAYES-
INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER
324 AM CDT FRI APR 13 2007 /224 AM MDT FRI APR 13 2007/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT
/MIDNIGHT MDT/ SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT
MDT/ SATURDAY. 

A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS TODAY.
PERIODS OF MODERATE TO HEAVY SNOWFALL IS EXPECTED TODAY WITH
ACCUMULATIONS BY EVENING TOTALING . SNOW IS EXPECTED TO TAPER OFF
DURING THE LATE AFTERNOON AND EVENING HOURS. BY EVENING 3 TO 6
INCHES OF SNOW IS LIKELY WITH LOCALLY HIGHER AMOUNTS POSSIBLE OVER
FAR SOUTHERN CHASE AND HAYES COUNTIES. IN ADDITION TO SNOW...10 TO 20
MPH WINDS MAY CAUSE SOME BLOWING SNOW.


$$

NEZ022-035-056-057-059-071-131700-
/O.CON.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/
GARDEN-ARTHUR-DEUEL-KEITH-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL...
BIG SPRINGS...OGALLALA...NORTH PLATTE...CURTIS...EUSTIS
324 AM CDT FRI APR 13 2007 /224 AM MDT FRI APR 13 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
SATURDAY. 

LIGHT TO MODERATE SNOW IS EXPECTED ACROSS THE SOUTHEASTERN
PANHANDLE AND PORTIONS OF WESTERN AND SOUTHWESTERN NEBRASKA TODAY.
SNOW IS EXPECTED TO TAPER OFF EARLY THIS EVENING. BY
EVENING...ACCUMULATIONS OF 1 TO 4 INCHES IS POSSIBLE...WITH THE
HEAVIEST AMOUNTS SOUTH OF HIGHWAY 23 FROM WALLACE TO EUSTIS.

$$

CLB
000 
WWUS43 KLBF 131606
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1106 AM CDT FRI APR 13 2007

NEZ058-069-070-140015-
/O.CAN.KLBF.WS.W.0002.000000T0000Z-070414T0600Z/
/O.EXA.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/
PERKINS-CHASE-HAYES-
INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER
1106 AM CDT FRI APR 13 2007 /1006 AM MDT FRI APR 13 2007/

...SNOW ADVISORY IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
SATURDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
SATURDAY. THE WINTER STORM WARNING HAS BEEN CANCELED. 

LIGHT SNOW IS EXPECTED ACROSS THE SOUTHWEST PORTIONS OF WESTERN AND
SOUTHWESTERN NEBRASKA THIS AFTERNOON. SNOW IS EXPECTED TO TAPER
OFF EARLY THIS EVENING. BY EVENING...ACCUMULATIONS OF 1 TO 5 INCHES
IS POSSIBLE SOUTH OF HIGHWAY 23 INTO CHASE AND HAYES COUNTIES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

NEZ022-035-056-057-131715-
/O.CAN.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/
GARDEN-ARTHUR-DEUEL-KEITH-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL...
BIG SPRINGS...OGALLALA
1006 AM MDT FRI APR 13 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE
SNOW ADVISORY. 

THE STORM SYSTEM DEVELOPING THROUGH THE PLAINS TODAY WILL FOCUS
MODERATE TO HEAVY SNOWFALL FURTHER SOUTH THAN INITIALLY EXPECTED.
A MIXTURE OF RAIN AND SNOW IS POSSIBLE THIS AFTERNOON AS WARM AIR
SPREADS INTO NORTHWEST NEBRASKA. THEREFORE THE SNOW ADVISORY HAS
BEEN CANCELED FOR THE EASTERN PANHANDLE EAST INTO ARTHUR AND
KEITH COUNTIES. 

$$

NEZ059-071-140015-
/O.CON.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/
LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...NORTH PLATTE...CURTIS...EUSTIS
1106 AM CDT FRI APR 13 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. 

LIGHT SNOW IS EXPECTED ACROSS PORTIONS OF LINCOLN AND FRONTIER
COUNTIES. FURTHER NORTH...A RAIN AND SNOW MIXTURE WILL BE SEEN
THAT WILL REDUCE POTENTIAL SNOW ACCUMULATIONS IN NORTHERN LINCOLN
COUNTY. SNOW IS EXPECTED TO TAPER OFF EARLY THIS EVENING. BY
EVENING...ACCUMULATIONS OF 1 TO 5 INCHES IS POSSIBLE...WITH THE
HEAVIEST AMOUNTS SOUTH OF HIGHWAY 23 FROM WALLACE TO EUSTIS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

19
000 
WWUS43 KLBF 132005
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT FRI APR 13 2007

NEZ058-059-069>071-140415-
/O.CON.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/
PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
305 PM CDT FRI APR 13 2007 /205 PM MDT FRI APR 13 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/
SATURDAY. 

LIGHT SNOW IS EXPECTED ACROSS THE SOUTHWEST PORTIONS OF SOUTHWEST NEBRASKA
THIS EVENING. SNOW IS EXPECTED TO TAPER OFF EARLY AND END BY
MIDNIGHT WITH SNOW ACCUMULATIONS OF 1 TO 5 INCHES IS POSSIBLE
SOUTH OF HIGHWAY 23 INTO CHASE AND HAYES COUNTIES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

LBF
000 
WWUS43 KLBF 132223 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT FRI APR 13 2007

NEZ058-059-069>071-132330-
/O.CAN.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/
PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
523 PM CDT FRI APR 13 2007 /423 PM MDT FRI APR 13 2007/

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
SNOW ADVISORY. 

SNOW HAS ENDED ACROSS SOUTHWEST NEBRASKA...THEREFORE THE SNOW
ADVISORY HAS BEEN CANCELLED. 


$$

KAR

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this snow advisory went out at Apr 12, 2:55 AM MDT, 9 hours 16 minutes earlier.

Area forecast discussion, Apr 12, 2:55 AM MDT, 9 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 AM CDT THU APR 12 2007

.SYNOPSIS...
UPPER LEVEL LOW CONTINUES TO PUSH ACROSS THE GREAT LAKES...WITH
WRAP AROUND CLOUDINESS ACROSS MOST OF THE FORECAST AREA. PRECIP
HAS ENDED FOR THE MOST PART...MAYBE A FEW FLURRIES OUT THERE BUT
NOT SHOWING UP ON RADAR. MEANWHILE...NEXT LOW STARTING TO DIG
ACROSS THE DESERT SOUTHWEST...AND WILL BE THE MAIN PLAYER OVER THE
NEXT FEW DAYS.

&&

.DISCUSSION...
GREAT LAKES LOW WILL SLOWLY PULL CLOUDS TO THE NORTHEAST...HOWEVER
MOISTURE AHEAD OF THE NEXT SYSTEM ALREADY STREAMING NORTHEAST ACROSS
THE SOUTHERN ROCKIES. SO ANY CLEARING WILL BE SHORT LIVED. TEMPS
TODAY IN THE 40S WITH MOSTLY CLOUDY SKIES FOR THE AFTERNOON.

LATER TODAY...THE INFLUENCE OF THE NEXT SYSTEM WILL BEGIN ACROSS
THE FAR SW CWA. INITIALLY RAIN EXPECTED AS COLUMN IS SLOW TO COOL.
MODELS IN DISAGREEMENT WITH TRACK OF THE SYSTEM WITH 00Z RUN
CONTINUING TO PUSH A LITTLE FURTHER SOUTH...NOW ACROSS WRN OK AND
ERN KS. NAM DEVELOPS GOOD UPGLIDE/UPSLOPE LIFT ACROSS THE SOUTHERN
PANHANDLE TONIGHT AHEAD OF SURFACE LOW. THIS IS ONE OF THE MAIN
CONCERNS THIS FORECAST PACKAGE. GFS NOT AS AGGRESSIVE WITH LIFT
ACROSS CWA TONIGHT...THUS HAVE BLENDED FOR NOW. MODELS IN BETTER
AGREEMENT FOR FRIDAY...WITH MOST OF THE HEAVY SNOW IN KANSAS.
EXPECT FAR SW AREA TO GET CLIPPED WITH UP TO 8 INCHES. HAVE
UPGRADED PERKINS AND CHASE CNTY INTO A WARNING AS COMBINED UPSLOPE
TONIGHT WITH TOMORROWS EXPECTED ACCUMULATION...HIGHER CONFIDENCE
WARNING WILL BE MET. FURTHER EAST...TIMING CHANGE OVER FROM RAIN
TO SNOW UNCERTAIN THUS WILL DELAY ONE MORE MODEL RUN AND LET THE
DAY SHIFT MAKE THE CALL. FURTHER NORTH WX ADVISORIES MAYBE
NEEDED...HOWEVER EXPECT SHARP GRADIENT TO HEAVY SNOW AND WITH
TRACK UNCERTAIN WILL WAIT ANOTHER MODEL RUN.

TEMPS OVER THE NEXT COUPLE DAY TRICKY AS NORTHERN ZONES EXPECTED
LITTLE SNOW...THUS WARMER. ALSO ANY SNOW COVER IN THE SOUTHWEST
WILL KEEP THINGS ON THE COOL SIDE UNTIL IT MELTS...WHICH WILL ONLY
BE A COUPLE OF DAYS.

SYSTEM EXITS BY SATURDAY WITH ACTIVE PATTERN TO CONTINUE AND NEXT
WAVE TO ARRIVE EARLY NEXT WEEK. WITH SUCH DISAGREEMENT IN THE
SHORT TERM MODELS...HAVE MADE LITTLE CHANGES TO ONGOING FORECAST AS
LOW CONFIDENCE IN MEDIUM RANGE.

&&

.AVIATION...
MVFR CEILINGS ARE EXPECTED ALONG TWEB ROUTE 098 FROM KOFK-KIEN
THROUGH 17Z...WITH VFR CEILINGS THEREAFTER. ALONG THE REMAINDER OF
TWEB ROUTE 098 FROM KIEN-KCDR...ISOLATED MVFR CEILINGS ARE POSSIBLE
THROUGH 14Z WITH VFR CEILINGS THEREAFTER. VFR CEILINGS AND
VISIBILITIES ARE EXPECTED ALONG TWEB ROUTES 264 AND 274 THROUGH 00Z
AND AT KLBF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM MDT FRIDAY
FOR NEZ058-069.

WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR
NEZ070-071.

&&

MASEK/CLB
Hazardous weather outlook, Apr 12, 3:31 AM MDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
431 AM CDT THU APR 12 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-131045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
431 AM CDT THU APR 12 2007 /331 AM MDT THU APR 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

...WINTER STORM WARNING IS IN EFFECT FOR CHASE AND PERKINS
COUNTIES LATE TONIGHT AND FRIDAY...

AN UPPER LEVEL LOW PRESSURE CENTER WILL LIFT FROM THE DESERT
SOUTHWEST INTO THE SOUTHERN PLAINS TONIGHT. WINTRY PRECIPITATION
IS EXPECTED TO DEVELOP OVERNIGHT ACROSS THE SOUTHEASTERN NEBRASKA
PANHANDLE...SOUTHERN SANDHILLS AND SOUTHWESTERN NEBRASKA. BY
FRIDAY MORNING...OCCASIONAL SNOW IS EXPECTED SOUTH OF INTERSTATE
80 FROM CHAPPELL TO BRADY...AND MAY BE HEAVY AT TIMES. THE SNOW
WILL COMBINE WITH EASTERLY WINDS OF 20 TO 30 MPH...PRODUCING
HAZARDOUS DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OCCASIONAL SNOW WILL CONTINUE THROUGH EARLY AFTERNOON ACROSS
SOUTHWESTERN NEBRASKA...WITH TOTAL SNOW ACCUMULATIONS RANGING FROM
4 TO 8 INCHES FROM INTERSTATE 80 SOUTH. ACCUMULATIONS ACROSS CHASE
AND PERKINS COUNTIES WILL RANGE FROM 5 TO 8 INCHES.

ON SATURDAY AND SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED.

ON MONDAY...ANOTHER UPPER LEVEL TROF OF LOW PRESSURE WILL LIFT
ACROSS THE CENTRAL AND SOUTHERN PLAINS. THUNDERSTORMS ARE POSSIBLE
MONDAY AFTERNOON...MONDAY NIGHT AND TUESDAY. AT THIS TIME...NO
SEVERE WEATHER IS EXPECTED.

AFTER TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 2:24 AM MDTWinter Storm WarningLBFChase, Hayes, Perkins32 hr

Nearby

Snow Advisories in Nebraska, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.